# SDR RAAA98E8009

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Bs 390
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EMERGENCY EVAC LIGHTS CB TRIPPED.  RESET ONCE AND TRIPPED AGAIN AFTER SEVEN MINUTES.  RETURNED TO ANC AND LANDED OVERWEIGHT WITHOUT INCIDENT.  FOUND EMERGENCY LIGHT WIRE NR N54Q20 CHAFED AT FS 390.  REPAIRED WIRE SYSTEM, OPS CHECK GOOD PER RAA DOC 86-26.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER 42-11-09.
